# SDR SWIA202161803

- Difficulty date: July 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA52673-690-57-41-248 554CA MXCODEID48706-PR - TEMPORARY DISPOSITION FOR BLENDED WEAR DAMAGE TO LH WING FIXED LEADING EDGE SKIN AT SS144.94. COMPLIED WITH TEMPORARY REPAIR PER REO 690-57-41-248. PERMANENT REPAIR DUE WITHIN 3500 FH PER REV D OF REO 690-57-41-248. PERMANENT REPAIR DUE BY TAT 32205.2, PART NUMBER:   - , SERIAL NUMBER: 15168, POSITION:      (C-CHECK RO 10/22/2021)    COMPLIED WITH TEMPORARY REPAIR TO LH WING FIXED LEADING EDGE SKIN AT SS144.94, REF REO 690-57-41-248 REV -E, DATED 2021-08-20, NDTM 51-20-006-250-A01, NDTM 51-20-004-270-A01.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
